CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:17/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction